# SDR SWAA2022030445868

- Difficulty date: March 22, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 21,983 hours, 9,508 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161014
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT PANEL 120AF HAS CRROSION AT EDGES / FWD CARGO FLOOR PANEL 120AF CORROSION AT EDGES EXCEEDED ALLOWABLE LIMITS OF COMBINED 20 INCH TOTAL IAW SRM 53-00-53-1A-1 FIG 102. REPLACED FLOOR PANEL 120AF PART NO 453A1610-14 IAW AIPC 25-52-10-17 AND BOEING DWG PL453A1610 REV T.
